# SDR 2013F00073

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Engine: Cfmint CFM563C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236422
- Condition: Cracked
- Location: Bs 727c-727f
- Part time: 46,983 hours, 35,278 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FUSELAGE SKIN BETWEEN FS 727C-727F WITH THREE NEW CRACKS ON SKIN.
